# SDR TRBA2012013001

- Difficulty date: January 7, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N525MJ
- Make and model: Cessna T182T
- Aircraft serial: T18208533
- Aircraft time: 29,926 hours, 33,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED TE EMERGENCY LIGHTS ABOVE THE F/A JUMP SEATS ON AT ALL TIMES. THE ACFT WAS REMOVED FROM SERVICE.  REPLACED 2 MIN LIGHT PUSH BUTTON SWITCH NEAR PASSENGER ENTRANCE DOOR, PERFORMED OPS CHECK AND FOUND WORKING PROPERLY IAW MM 20-27-17.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
